# SDR REXA2022031000377

- Difficulty date: February 4, 2022
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N133EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15222
- Aircraft time: 30,315 hours, 21,117 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Part number: SH670313575
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT FS 349 CORRODED BETWEEN STGR 24R AND 24L. - INSTALLED NEW FRAME SECTION AT F.S. 349 BETWEEN STR 24R TO STR 24L I.A.W. CRJ-900 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01.
